RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Number 3  


Global solvability of one-dimensional Cauchy problem for the system of magnetic gas dynamics with arbitrary initial conditions
A. V. Gichuk, V. A. Tupchiev
3
On statistic solutions to Cauchy problem for a first order quasilinear equation
E. Yu. Panov
17
The Birgchof type asymptotics of some singularly perturbed optimal control problems
M. G. Dmitriev, Yu. A. Konyaev
27
Attracting-repelling integral manifolds in combustion problems
E. A. Shchepakina
30
Characteristic directions technique of solving scalar one-dimensional nonlinear advection equation with noncovex flow function
D. N. Bokov
43
Numerical analysis of limit cycle in one chemical model
N. V. Peskov
59
The analysis of competition models in constant and periodically changing environment
V. G. Il'ichev, O. A. Il'icheva
71
Cycled indices of ecosystems
O. V. Fel'dman
84
The shallow water wave simulating by particle method
S. V. Bogomolov, E. V. Zakharov, S. V. Zerkal'
103
Orthogonal splines and variational-grid method
V. L. Leont'ev
117
Математическое моделирование
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020